# SDR SWAA2023112224071

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N8808Q
- Make and model: Boeing 737-8
- Aircraft serial: 65440
- Aircraft time: 8,300 hours, 4,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A L/H OUTBOARD SEAT NEXT TO L2 DOOR FLASHLIGHT WONT TEST<[01] REMOVED AND REPLACED F/A L/H OUTBOARD SEAT NEXT TO L2 DOOR FLASHLIGHT BATTERY AS PER AMM 25-64-00. OPS CHECK NORMAL.
